# SDR Y2PA200600017

- Difficulty date: August 30, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 82,560 hours, 72,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 658-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CPCP WORK CARD FOUND CORROSION BETWEEN STA. 658-680 ON RT OB FLOOR SUPPORT. WILL UPDATE WHEN A DETERMINATION IS MADE TO IND REPAIR PROCESSURE.
